# SDR DL73S982090

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65499533
- Condition: Damaged
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG SIDE STRUT SUPPORT FITTING AT BS 685 WAS DAMAGED BY TOOL MARKS.  REPAIRED PER ERA 332329-14.
